WIAS Preprint No. 301, (1996)

Optimal choice of observation window for Poisson observations


  • Kutoyants, Yury
  • Spokoiny, Vladimir
    ORCID: 0000-0002-2040-3427

2010 Mathematics Subject Classification

  • 62L05 62L12


  • Poisson process, observation window, sequential design, van Trees' inequality, information bound




We consider the possibility of optimal choice of observation window in the problem of parameter estimation by the observations of an inhomogeneous Poisson process. A minimax lower bound is proposed for the risk of estimation under an arbitrary choice of observation window. Then the adaptive procedure is proposed which is asymptotically efficient in the sense of this bound.

Appeared in

  • Stat. and Prob. Letters, 44 (1999) 291-298.

Download Documents